Icosahedral Galois Representations

DSpace/Manakin Repository

Icosahedral Galois Representations

Show simple item record

dc.contributor.author Taylor, Richard L.
dc.date.accessioned 2010-02-12T18:05:48Z
dc.date.issued 1997
dc.identifier.citation Taylor, Richard L. 1997. Icosahedral Galois representations. Pacific Journal of Mathematics 181(3): 337–347. en_US
dc.identifier.issn 0030-8730 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637100
dc.description.abstract To the memory of Olga Taussky-Todd en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Mathematical Sciences Publishers en_US
dc.relation.isversionof doi:10.2140/pjm.1997.181.337 en_US
dc.relation.hasversion http://www.math.harvard.edu/~rtaylor/ en_US
dash.license META_ONLY
dc.title Icosahedral Galois Representations en_US
dc.type Journal Article en_US
dc.description.version Accepted Manuscript en_US
dc.relation.journal Pacific Journal of Mathematics en_US
dash.depositing.author Taylor, Richard L.
dash.embargo.until 10000-01-01

Files in this item

Files Size Format View
Taylor_IcosahedralGalois.pdf 265.4Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7470]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters